# SDR 2001UALA00903

- Difficulty date: June 1, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N7280U
- Make and model: Boeing 727222
- Aircraft serial: 21558
- Aircraft time: 65,672 hours, 37,511 cycles
- Engine: Pwa JT8D15
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: O-Ring
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LANDED LAX UNDER AMBER ALERT DUE TO LOSS OF HYDRAULIC PRESSURE. SUPPLEMENTAL DATA UPDATE FOUND ELEVATOR FEEL COMPUTER "A" SYSTEM FILTER CAP O-RING CUT AND LEAKING. REPLACED O-RING AND FILTER PER MM. SERVICED HYDRAULIC SYSTEM AND LEAK CHECKED OK.
